# SDR AALA2019080131919

- Difficulty date: July 29, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 59,604 hours, 24,081 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26123121
- Condition: Seized
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED.  PILOT REPORTS WHEN ATTEMPTING TO TAXI AFTER PUSHBACK, BRAKES SEEMED TO SEIZE UP, UNABLE TO MOVE AIRCRAFT. MAINTENANCE REPORTS NO.4 MLG BRAKE FAILED, LOCKED UP. REMOVED AND REPLACED NO.4 MLG BRAKE ASSEMBLY IAW AMM 32-41-41.
